# SDR FDEA201111094850

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5796074021100
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD CLOSING RIB ANGLE BRACKET IS MISSING ADJACENT TO CTR FLAP OTBD CLOSING RIB.  INSTALLED ANGLE BRACKET ON RT OTBD FLAP INBD CLOSING RIB IAW SRM 51-40-21.
